Back
 JMF  Vol.4 No.4 , August 2014
7BThe 2-Dimensional Lattice-Subspaces in Finite-State Finance
Abstract: The main result of this paper is the construction of a strictly positive extension of any no-arbitrage price system defined on an incomplete market of any dimension and for any (finite) number of states of the world. This is proved by using the component functionals of the positive basis of the 2-dimensional lattice-subspace, which is spanned by the riskless asset and any of the state-discriminating payoffs, which are generically existent in the span of the primitive, non-redundant assets of the incomplete market, whose time-period 1 payoffs are x1, x2,···, xn, respectively. This result is also valid in the case where the market is complete. Both of these results lead to a new statement of both of the Fundamental Theorems of Asset Pricing in the finite-state case.
Cite this paper: Kountzakis, C. (2014) 7BThe 2-Dimensional Lattice-Subspaces in Finite-State Finance. Journal of Mathematical Finance, 4, 249-254. doi: 10.4236/jmf.2014.44022.
References

[1]   Harrison, M.J. and Pliska, S.R. (1981) Martingales and Stochastic Integrals in the Theory of Continuous Trading. Stochastic Processes and Their Applications, 11, 215-260.
http://dx.doi.org/10.1016/0304-4149(81)90026-0

[2]   Kreps, D.M. (1981) Arbitrage and Equilibrium in Economies with Infinitely Many Commodities, Journal of Mathematical Economics, 8, 15-35.
http://dx.doi.org/10.1016/0304-4068(81)90010-0

[3]   Harrison, M.J. and Kreps, D.M. (1979) Martingales and Arbitrage in Multiperiod Securities Markets. Journal of Economic Theory, 20, 381-408.
http://dx.doi.org/10.1016/0022-0531(79)90043-7

[4]   Duffie, D. and Huang, C. (1986) Multiperiod Security Markets with Differential Information. Journal of Mathematical Economics, 15, 283-303.
http://dx.doi.org/10.1016/0304-4068(86)90017-0

[5]   Dalang, R.C., Morton, A. and Willinger, W. (1990) Equivalent Martingale Measures and No-Arbitrage in Stochastic Securities Market Models. Stochastics and Stochastic Reports, 29, 185-201.
http://dx.doi.org/10.1080/17442509008833613

[6]   Schachermayer, W. (1992) A Hilbert Space Proof of the Fundamental Theorem of Asset Pricing in Finite Discrete Time. Insurance: Mathematics and Economics, 11, 249-257.
http://dx.doi.org/10.1016/0167-6687(92)90013-2

[7]   Delbaen, F. and Schachermayer, W. (1994) A General Version of the Fundamental Theorem of Asset Pricing. Mathematische Annalen, 300, 463-520.
http://dx.doi.org/10.1007/BF01450498

[8]   Delbaen, F. and Schachermayer, W. (1998) The Fundamental Theorem of Asset Pricing for Unbounded Stochastic Processes. Mathematische Annalen, 312, 215-250.
http://dx.doi.org/10.1007/s002080050220

[9]   Schachermayer, W. (2002) No Arbitrage: On the Work of David Kreps. Positivity, 6, 359-368.
http://dx.doi.org/10.1023/A:1020262419556

[10]   Acciaio, B., Beiglbock, M., Penkner, F. and Schachermayer, W. (To Appear) A Model-Free Version of the Fundamental Theorem of Asset Pricing and the Super-Replication Theorem. Mathematical Finance.

[11]   Ross, S.A. (1976) Options and Efficiency. The Quarterly Journal of Economics, 90, 75-89.
http://dx.doi.org/10.2307/1886087

[12]   Kountzakis, C. and Polyrakis, I.A. (2006) The Completion of Security Markets. Decisions in Economics and Finance 29, 1-21.
http://dx.doi.org/10.1007/s10203-006-0059-z

[13]   Polyrakis, I.A. (1996) Finite-Dimensional Lattice-Subspaces of and Curves of . Transactions of the American Mathematical Society, 348, 2793-2810.
http://dx.doi.org/10.1090/S0002-9947-96-01639-X

[14]   Jameson, G. (1970) Ordered Linear Spaces, Lecture Notes in Mathematics. Springer-Verlag, Burlin.

[15]   Baptista, A.M. (2007) On the Non-Existence of Redundant Options. Economic Theory, 31, 205-212.
http://dx.doi.org/10.1007/s00199-006-0095-5

[16]   Polyrakis, I.A. (1999) Minimal Lattice-Subspaces. Transactions of the American Mathematical Society, 351, 41834203.
http://dx.doi.org/10.1090/S0002-9947-99-02384-3

[17]   Aliprantis, C.D., Brown, D.J., Polyrakis, I.A. and Werner, J. (1998) Portfolio Dominance and Optimality in Infinite Security Markets. Journal of Mathematical Economics. 30, 347-366.
http://dx.doi.org/10.1016/S0304-4068(97)00038-4

 
 
Top